The Hochschild class of the Chern character for seminfinite spectral triples

Alan Carey, J Phillips, A Rennie, Fyodor Sukochev

    Research output: Contribution to journalArticle

    34 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)111-153
    Number of pages43
    JournalJournal of Functional Analysis
    Volume213
    Issue number1
    Publication statusPublished - 2004

    Cite this

    Carey, A., Phillips, J., Rennie, A., & Sukochev, F. (2004). The Hochschild class of the Chern character for seminfinite spectral triples. Journal of Functional Analysis, 213(1), 111-153.